# SDR SWAA2014091531949

- Difficulty date: September 6, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N355SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25250
- Aircraft time: 73,887 hours, 62,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6550821
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD WET AREA FLOORBEAM UPPER FLANGE ANGLE CRACKED AT BS 328, RBL 24.  REPAIRED ANGLE IAW SRM.
